# SDR CHQA201100018

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 25,655 hours, 24,182 cycles
- Engine: Allsn AE3007A
- Engine time: 21,728 hours, 20,418 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2380A
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 22,551 hours, 18,477 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING FLIGHT, THE CREW RECEIVED AN EICAS MESSAGE FOR BAGGAGE SMOKE INDICATION AND THE BAGGAGE FIRE BUTTON ON THE OVERHEAD PANEL WAS ILLUMINATED.  THE CREW DISCHARGED THE FIRE BOTTLES AND DIVERTED TO CLE, LANDING WITHOUT INCIDENT.  FIRE CREWS MET THE AIRCRAFT AND FOUND NO INDICATIONS OF FIRE OR SMOKE.  MAINTENANCE FOUND THE FORWARD SMOKE DETECTOR IN THE BAGGAGE COMPARTMENT TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FORWARD BAGGAGE SMOKE DETECTOR.  OPERATIONAL CHECKS OF THE SMOKE DETECTION SYSTEM WERE FOUND TO BE SATISFACTORY.
